BibTeX record: journals/ita/Belovs08

download as .bib file

@article{DBLP:journals/ita/Belovs08,
  author    = {Aleksandrs Belovs},
  title     = {Some Algebraic Properties of Machine Poset of Infinite Words},
  journal   = {{ITA}},
  volume    = {42},
  number    = {3},
  pages     = {451--466},
  year      = {2008},
  url       = {http://dx.doi.org/10.1051/ita:2008009},
  doi       = {10.1051/ita:2008009},
  timestamp = {Fri, 20 Nov 2009 14:58:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ita/Belovs08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}